Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Melbourne, FL

December 20, 20185 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Dec 20, 2018, 11:35 AM EST for 5 counties in Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 20, 2018, 11:35 AM EST (16:35 UTC)
Expired
Dec 20, 2018, 12:30 PM EST
In force
55 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Brevard County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 7:55 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 4.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS52 KMLB 201635
SVRMLB
FLC009-095-097-117-127-201730-
/O.NEW.KMLB.SV.W.0079.181220T1635Z-181220T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
1135 AM EST THU DEC 20 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Florida...
  Northern Brevard County in Florida...
  Southeastern Orange County in east central Florida...
  Southeastern Volusia County in east central Florida...
  Northern Osceola County in east central Florida...

* Until 1230 PM EST.

* At 1133 AM EST, severe thunderstorms were located along a line
  extending from near Geneva to 7 miles southeast of Poinciana,
  moving northeast at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Orlando, Kissimmee, Titusville, Oviedo and Saint Cloud. 

Strong straight line winds will occur all along this line, with the 
potential for embedded tornadoes. Tornado warnings will bs issued 
for these embedded cells as needed.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2847 8051 2808 8137 2809 8145 2805 8144
      2804 8146 2814 8145 2814 8150 2851 8136
      2879 8103 2895 8080 2860 8054 2849 8050
TIME...MOT...LOC 1633Z 232DEG 36KT 2873 8102 2807 8141 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Cristaldi
1 follow-up statement
838 
WWUS52 KMLB 201724
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1224 PM EST THU DEC 20 2018

FLC009-095-097-117-127-201733-
/O.EXP.KMLB.SV.W.0079.000000T0000Z-181220T1730Z/
Seminole FL-Brevard FL-Orange FL-Volusia FL-Osceola FL-
1224 PM EST THU DEC 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE...
NORTHERN BREVARD...SOUTHEASTERN ORANGE...SOUTHEASTERN VOLUSIA AND
NORTHERN OSCEOLA COUNTIES WILL EXPIRE AT 1230 PM EST...
            
The storms which prompted the warning will be moving offshore, and 
will no longer pose an immediate threat to life or property.

Therefore, the warning will be allowed to expireas scheduled for now.

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2847 8051 2808 8137 2809 8145 2805 8144
      2804 8146 2814 8145 2814 8150 2851 8136
      2879 8103 2895 8080 2860 8054 2849 8050
TIME...MOT...LOC 1723Z 232DEG 36KT 2903 8058 2837 8098 

$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 8:58 AM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 20, 8:58 AM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
858 AM EST Thu Dec 20 2018

.UPDATE...
..Enhanced Risk of Severe Storms With Heavy Rains Over East Central
Florida Today...

Tornado Watch number 439 in place for all counties and adjacent
Atlantic waters through 4 PM, except Martin and St. Lucie
counties. Initial line of storms impacting the I-4 corridor
and metro Orlando through Volusia county this morning is just the
initial round of activity, which will continue to unfold during
the remainder of the afternoon.

All persons should remain alert to the changing conditions and be
prepared to move to a place of safety in a sturdy enclosed room if
a warning is issued for your location.

&&

.AVIATION...
Strong/gusty winds wl mix down to the surface through the day.
Periods of MVFR-brief IFR and brief convective wind gusts 30- 40kt
or higher are likely in scattered to numerous storms through
afternoon. Greater threat for storms south of KMCO as we head
into afternoon. May be a brief lull in the winds late day or
early evening, but after an expected squall line traverses the
area later today SWRLY winds will again pick up later this evening
and overnight as the pgrad tightens into Fri with frontal
passage.

Sustained winds could approach 25 kts at some TAF sites on Fri
possibly requiring an Airport Weather Warning (AWW) at KMCO/KORL and
KDAB airports.

&&

.MARINE...
Storm impacts will include frequent cloud to water lightning,
torrential downpours, hail, damaging wind gusts in excess of 50
kts, and/or waterspouts.

A Small Craft Advisory is in effect for all areas. A Gale Warning
will start at 15Z/10AM areawide as winds quickly increase to
25-30kts away from the coast with frequent gusts expected to Gale
Force through the remainder of the day and tonight. Seas will be
slower to build but will gradually increase to 5-7 ft near shore
and 8-11 ft offshore/Gulf Stream.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  62  65  43 / 100  70  40   0
MCO  75  62  63  45 / 100  70  40   0
MLB  80  62  64  46 / 100  80  40   0
VRB  82  63  65  45 /  90 100  40   0
LEE  73  63  63  42 / 100  70  50   0
SFB  75  60  65  43 / 100  70  50   0
ORL  76  61  64  45 / 100  70  50   0
FPR  81  62  65  44 /  90 100  40   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 6 PM EST this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Okeechobee-Orange-Osceola-Seminole-
     Southern Brevard County-St. Lucie.

     Tornado Watch until 4 PM EST this afternoon for Coastal Volusia
     County-Indian River-Inland Volusia County-Northern Brevard
     County-Northern Lake County-Okeechobee-Orange-Osceola-
     Seminole-Southern Brevard County-Southern Lake County.

AM...Tornado Watch until 4 PM EST this afternoon for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 AM EST this morning for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning until 4 AM EST Saturday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

JP/AC/KR
Hazardous weather outlook, Dec 20, 9:34 AM EST, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Melbourne FL
934 AM EST Thu Dec 20 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
934 AM EST Thu Dec 20 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...Tornado Watch for all of East Central Florida except Saint Lucie
and Martin Counties until 4 PM...

.THUNDERSTORM IMPACT...
Severe storms, including damaging wind gusts, flooding from
torrential rainfall, and a few tornadoes, will spread south
across I-4 and attractions area throughout the early afternoon.
The severe weather threat will the spread farther south across the
Kissimmee basin River reaching Osceola, Brevard, Okeechobee, and
Indian River Counties after 2 PM.

Movement for showers and storms is toward the northeast at 45 to
around 60 mph.

Persons in east central Florida should stay informed of the weather
expected later today. Be prepared to move indoors to a place of
safety well in advance of storms.

Stay tuned to NOAA weather radio, commercial television or radio
stations, or your cable or satellite television provider for later
statements concerning this severe weather event.

.FLOOD IMPACT...
Widespread showers and scattered lightning storms may provide
multiple rounds of heavy downpours today and this evening. Total
rainfall amounts of one to two inches will be common with locally
higher amounts of three to four inches possible across portions of
central Florida through tonight.

.HIGH WIND IMPACT...
Gusty southerly winds ahead of an approaching strong cold front
will increase to 15 to 20 mph with frequent gusts to 25 to 35 mph
over much of east central Florida today. A Lake Wind Advisory is
in effect until early evening.

.RIP CURRENT IMPACT...
Gusty southerly winds will produce a strong longshore current along
the beaches of east central Florida today. A Moderate rip current
risk for strong rip currents are also likely near piers, jetties and
reefs. Entering the very chilly surf is not recommended even for
advanced swimmers. If you do, only swim near a life guard and do not
swim alone.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms will affect all of east central Florida
today and into this evening. Storms will be fast-moving at 40 to
55 knots from the southwest toward the northeast and may produce
wind gusts in excess of 35 to 50 knots this afternoon and evening.
Storms will move rapidly across the intracoastal and near shore
Atlantic waters through this afternoon and evening.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to seek safe harbor
well before a storm approaches your area.

.WIND AND SEA IMPACT...
Very hazardous boating conditions will occur today ahead of an
approaching strong cold front. Small craft advisories are in
effect near the coast with a Gale Warnings over all of the waters
beyond 20 nautical miles through tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Strong, gusty west winds are expected on Friday behind a strong
cold front. Increasing winds over the Atlantic will produce
hazardous marine conditions through Saturday, with gale force
winds expected through Friday night. Unseasonably cooler
temperatures are expected Friday afternoon through Monday morning.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather. Formal activation will be
needed when warnings are issued. If severe wind or hail is observed
please relay your report to the National Weather Service office in
Melbourne at 3 2 1 2 5 5 0 2 1 2. Please report any rainfall amounts
of 2 inches or greater.

TES/JP

In the hours before

Special weather statement, Dec 20, 8:17 AM EST, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
817 AM EST THU DEC 20 2018

FLZ041-044>046-053-144-201415-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
817 AM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEMINOLE...LAKE...
WESTERN ORANGE...NORTHWESTERN VOLUSIA AND NORTHWESTERN OSCEOLA
COUNTIES UNTIL 915 AM EST...

At 816 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wildwood to near Mascotte to 9 miles
southwest of Lake Louisa to 14 miles west of Four Corners to near
Combee Settlement. Movement was northeast at 50 mph.

Wind gusts 40 to 50 mph will be possible with these storms. The
atmospehere is primed for storms to acquire rotation quickly! Be
prepared to act quickly should a Tornado Warning be issued!

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden and Leesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2896 8195 2896 8166 2928 8164 2932 8168
      2940 8142 2904 8137 2885 8138 2825 8155
      2826 8166 2835 8166 2835 8179 2836 8179
      2835 8191 2852 8195
TIME...MOT...LOC 1316Z 222DEG 42KT 2881 8205 2853 8191 2842 8187 2829
8188 2811 8194

Cristaldi
Local storm report, Dec 20, 8:49 AM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
849 AM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
12/20/2018  M45 MPH          LAKE               FL   ASOS

            KLEE ASOS MEASURED WIND GUST OF 39KT/45MPH FROM SE

&&

JRS
Local storm report, Dec 20, 9:05 AM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
905 AM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
12/20/2018  M48 MPH          LAKE               FL   ASOS

            KLEE ASOS MEASURED WIND GUST OF 42KT/48MPH FROM S

&&

JRS
Special weather statement, Dec 20, 9:14 AM EST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
914 AM EST THU DEC 20 2018

FLZ041-044>046-053-141-201515-
Northern Lake County FL-Coastal Volusia FL-Osceola FL-Orange FL-
Seminole FL-Inland Volusia FL-
914 AM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...NORTHEASTERN LAKE...
WESTERN ORANGE...VOLUSIA AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 1015
AM EST...

At 912 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Paisley to near Cassia to
near Haines City. Movement was northeast at 50 mph.

Wind gusts of 45 to 55 mph will be likely with these storms.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Port Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, or produce a rapid spinup and brief
tornado touchdown at short notice! Be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2943 8107 2925 8098 2847 8116 2815 8152
      2820 8152 2826 8156 2826 8164 2879 8148
      2908 8154 2932 8142 2926 8142 2927 8115
      2941 8116
TIME...MOT...LOC 1412Z 214DEG 54KT 2907 8149 2885 8144 2810 8166

Cristaldi
Local storm report, Dec 20, 9:16 AM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Melbourne FL
916 AM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
12/20/2018  M52.00 MPH       Lake               FL   ASOS

            KLEE ASOS MEASURED WIND GUST OF 45KT/52MPH FROM SE

&&

JRS
Special weather statement, Dec 20, 10:18 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1018 AM EST THU DEC 20 2018

FLZ041-045-046-053-141-201615-
Coastal Volusia FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-
1018 AM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...SOUTHEASTERN ORANGE...
CENTRAL VOLUSIA AND NORTH CENTRAL OSCEOLA COUNTIES UNTIL 1115 AM
EST...

At 1017 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ormond-By-the-Sea to 6 miles west of
Daytona International Speedway to near DeBary to Goldenrod to 6 miles
southeast of Poinciana. Movement was northeast at 35 mph.

Wind gusts of 45 to 55 mph will be possible with these storms. Funnel
clouds will also be possible.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Port Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2943 8107 2908 8089 2879 8094 2879 8097
      2818 8106 2793 8128 2793 8133 2804 8146
      2806 8146 2801 8138 2808 8135 2809 8145
      2814 8146 2856 8137 2885 8138 2911 8124
      2926 8121 2927 8115 2941 8116
TIME...MOT...LOC 1517Z 215DEG 28KT 2935 8112 2917 8117 2888 8128 2863
8129 2810 8138

Cristaldi

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:46 AM ESTGale WarningMLB48 hr
Dec 20, 4:12 AM ESTBeach Hazards StatementMLBVolusia14 hr
Dec 20, 4:15 AM ESTLake Wind AdvisoryMLBOkeechobee, Orange, Osceola, Seminole, Volusia14 hr
Dec 20, 8:17 AM ESTSpecial Weather StatementMLBLake58 min
Dec 20, 8:23 AM ESTTornado WarningMLBLake, Orange22 min
Dec 20, 9:14 AM ESTSpecial Weather StatementMLBOrange, Seminole, Volusia61 min
Dec 20, 9:25 AM ESTTornado WarningMLBOrange35 min
Dec 20, 9:37 AM ESTSpecial Marine WarningMLB3 hr
Dec 20, 10:00 AM ESTAreal Flood AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia2 hr
Dec 20, 10:18 AM ESTSpecial Weather StatementMLBOrange, Seminole, Volusia57 min
Dec 20, 10:46 AM ESTTornado WarningMLBSeminole, Volusia29 min
Dec 20, 11:01 AM ESTTornado WarningMLBVolusia29 min
Dec 20, 11:24 AM ESTTornado WarningMLBVolusia19 min
Dec 20, 12:02 PM ESTTornado WarningMLBBrevard, Seminole, Volusia28 min
Dec 20, 12:21 PM ESTAreal Flood AdvisoryMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia3 hr
Dec 20, 12:25 PM ESTSpecial Marine WarningMLB110 min
Dec 20, 12:33 PM ESTSevere Thunderstorm WarningMLBBrevard, Seminole, Volusia27 min
Dec 20, 12:57 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola63 min
Dec 20, 1:42 PM ESTSpecial Weather StatementMLBOkeechobee48 min
Dec 20, 2:02 PM ESTSpecial Marine WarningMLB3 hr
Dec 20, 2:05 PM ESTSpecial Weather StatementMLBBrevard25 min
Dec 20, 2:19 PM ESTSpecial Marine WarningMLB3 hr
Dec 20, 2:25 PM ESTSevere Thunderstorm WarningMLBBrevard27 min
Dec 20, 2:59 PM ESTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.